On the extreme points of subordination families

Tom 99 / 2010

Jacek Dziok Annales Polonici Mathematici 99 (2010), 23-37 MSC: Primary 30C45; Secondary 30C80. DOI: 10.4064/ap99-1-2

Streszczenie

We investigate extreme points of some classes of analytic functions defined by subordination and classes of functions with varying argument of coefficients. By using extreme point theory we obtain coefficient estimates and distortion theorems in these classes of functions. Some integral mean inequalities are also pointed out.

Autorzy

  • Jacek DziokInstitute of Mathematics
    University of Rzeszów
    35-310 Rzeszów, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek